# SDR ASAA0110097

- Difficulty date: February 14, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EXIT LIGHTS IN FORWARD ROW INOPERATIVE.  REPAIRED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
